# SDR CA121204001

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 391223501
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNRECOGNIZED HARNESS CONFIGURATION, THE BELOW MENTIONED HARNESS, PW901A, WAS RECEIVED FOR MAINTENANCE.  FOLLOWING INSPECTION SEVERAL DISCREPANCIES WERE NOTED IN TERMS OF DIFFERENCES WITH THE DWG HARNESS, PN 3912235-01, SN CAL001.  THE FOLLOWING ARE ALSO DIFFERENT FROM THE DWG: WIRE PROTECTIVE, LAYING CORD, SLEEVE OF CONNECTOR 4.  IDENTIFICATION OF CONNECTOR 5.  NO IDENTIFICATION OF PN ASSY, THE PART WILL REMAIN IN QA UNTIL FURTHER INSTRUCTION.  IT WAS CONFIRMED THAT AS THE OEM, THEY DO NOT RECOGNIZED THIS HARNESS.
